Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Dry lips, skin, scalp, eyes while taking Isotroin 10. Also having depression, stress, anxiety. Suggestion?

Hello I have been using Isotroin 10 by cipla for 34 days now. I have expected from what my doctor and the packet said that I will have dry lips , skin, scalp , eyes as a result of using it. However I did some research on this product and have found several alarming side effects that I have noticed that I am having such as depression , stress but since I am a girl I have regarded this as just a case of PMS . I just started taking my second 30 day session and the depression, anxiety , stress have become worse. Also I am a sexually active person ( I have been told not to get pregnant on this pill) and even though I am sexually excited I have trouble getting wet and foreplay has become so painful that I had to put on hold the sexual intercourse itself. Can you give me some more advice about the side effects of Accutane, Isotretoin, Isotroin 10 please
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  283
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hi d.angelz,
Thanks for posting your query.
The isotretinoin is a vitamine-A analogue and it is primarily used in the treatment of nodulocystic acne and it is a known teratogen so pregnancy must be avoided during its's use and 6months following the cessation of treatment. The depressive episodes you are having is related to it for which you should consult the treating physician, who would titrate the dose.
The vaginal dryness is expected with isotretinoin use and should not stop you from enjoying sex. Use KY Jelly liberally to lubricate and the problem would be solved.
The side effect profile of isotrenoin is dryness of mucous membranes, dryness of skin with scaling, fragility, erythema, cheilitis, pruritus, epistaxis, conjunctivitis, dry sore mouth and palmo-plantar exfoliation, dry eyes, visual disturbances, skeletal hyperostosis and musculoskeletal symptoms. Elevation of serum triglycerides, LFTs, ESR and blood glucose. Hair thinning, photosensitivity. GI disturbances, hepatitis, Headache, drowsiness, sweating, mood changes, psychotic symptoms, depression, suicidal tendencies, benign intracranial hypertension, seizures. Vasculitis, hypersensitivity reactions, IBS.
Potentially Fatal: Anaphylaxis. Haemorrhagic pancreatitis.
Hope I have answered your query.
If you have any questions I will be happy to answer.
Please close the query if you have no other questions.
Wish you a good health.
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor